# SDR 2011F00000

- Difficulty date: December 21, 2010
- Submitted: December 27, 2010
- Operation: General aviation
- Aircraft: N261PA
- Make and model: Beech 100BEECH
- Aircraft serial: 259003
- Aircraft time: 8,314 hours, 5,393 cycles
- Engine: Pwa PW305
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23091002
- Part serial: 125
- Condition: Destroyed
- Location: Zone 400
- Part time: 904 hours, 573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, H
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, EXPERIENCED VIBRATION, BELIEVED TO BE FROM ENGINE AREA. VIBRATION INCREASED, BUT DID NOT SHOW ON EVM INDICATOR, FOLLOWED BY GEN 1 FAIL INDICATION, WITH BUS TIE CLOSED IN FLIGHT.  ACFT MADE UNSCHEDULED LANDING.   MX FOUND NR1 STARTER GEN FAILED, COOLING FAN ON GEN SHATTERED, SHAFT SHEARED, MANY BROKEN PIECES OF UNIT IN ENGINE COWLING.
